# SDR SIMA2018060613

- Difficulty date: April 26, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,127 hours, 39,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 744412
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATED EXIT SIGN HAD A DAMAGED WIRE.  REPLACED THE EXIT SIGN.
